# SDR TRBA2012016004

- Difficulty date: January 15, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- Aircraft time: 23,820 hours, 28,386 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Cover
- Part number: S9248350500800
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXT LANDING GEAR COVER BROKEN. THE ACFT WAS REMOVED FROM SERVICE. R & R THE EMERGENCY EXT LANDING GEAR COVER IAW JIC 25-13-10.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
